# SDR F3LA2023130100011

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 16,850 hours, 7,334 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 16,850 hours, 7,334 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU APPROXIMATELY 10,000 FT ENGINE LOW OIL LEVEL ADVISORY WAS FLASHING & LOST OIL RAPIDLY SHORTLY AFTER THAT WE HAD A MASTER WARNING FOR ENG 2 OIL LO PR SHUT ENGINE DOWN PER ECAM.  OPEN
